# SDR DXTA2009102903829

- Difficulty date: October 28, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK436
- Aircraft time: 2,118 hours, 1,996 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Filter
- Condition: Dirty
- Location: Brk Cntrl Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS REQUIRE EXCESSIVE AMOUNT OF FOURCE TO ENGAGE BRAKES, BRAKES CATCH UNEVENLY.  REMOVED AND CLEANED BRAKE CONTROL VALVE FILTERS, REINSTALLED, LEAK CHECKED GOOD. INSPECTED WHEEL TRANSDUCERS, AND BRAKES WITH SATISFACTORY RESULTS. BLEED BRAKE SYSTEM, TAXI CHECKED GOOD. IAW BEECHJET 400/400A AMM 32-46-00
